Follow
Ali AKBULUT
Ali AKBULUT
Kırsehir Ahi Evran University, Art and Science Faculty, Department of Mathematics, Kırşehir/TURKEY
Verified email at ahievran.edu.tr
Title
Cited by
Cited by
Year
On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces
A Akbulut, V Guliyev, R Mustafayev
1242012
Boundedness of fractional maximal operator and their higher order commutators in generalized Morrey spaces on Carnot groups
V Guliyev, A Akbulut, Y Mammadov
Acta Mathematica Scientia 33 (5), 1329-1346, 2013
352013
Marcinkiewicz integrals with rough kernel associated with Schrödinger operator on vanishing generalized Morrey spaces
A Akbulut, O Kuzu
Azerb. J. Math 4 (1), 40-54, 2014
222014
Marcinkiewicz integrals associated with Schrödinger operator and their commutators on vanishing generalized Morrey spaces
A Akbulut, VS Guliyev, MN Omarova
Boundary Value Problems 2017, 1-16, 2017
192017
Generalized Hardy–Morrey spaces
A Akbulut, VS Guliyev, T Noi, Y Sawano
Zeitschrift für Analysis und ihre Anwendungen 36 (2), 129-149, 2017
192017
The Hardy–Littlewood–Sobolev theorem for Riesz potential generated by Gegenbauer operator
EJ Ibrahimov, A Akbulut
Transactions of A. Razmadze Mathematical Institute 170 (2), 166-199, 2016
162016
Nikol'skii–Besov and Lizorkin–Triebel spaces constructed on the base of the multidimensional Fourier–Bessel transform
VS Guliev, A Serbetci, A Akbulut, YY Mammadov
Eurasian Mathematical Journal 2 (3), 42-66, 2011
142011
Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces
A Akbulut, I Ekincioglu, A Serbetci, TV Tararykova
Eurasian Mathematical Journal 2 (2), 5-30, 2011
142011
Generalized Morrey spaces-revisited
A Akbulut, VS Guliyev, T Noi, Y Sawano
EUROPEAN MATHEMATICAL SOC, 2017
132017
Higher Order Riesz Transforms Related to Schrodinger Type Operator on Local Generalized Morrey Spaces
VS Guliyev, A Akbulut, S Celik, MN Omarova
INST APPLIED MATHEMATICS, 2019
112019
Boundedness of the anisotropic Riesz potential in anisotropic local Morrey-type spaces
A Akbulut, VS Guliyev, SA Muradova
Complex variables and elliptic equations 58 (2), 259-280, 2013
112013
Fractional integral associated with Schrö dinger operator on vanishing generalized Morrey spaces
A Akbulut, RV Guliyev, S Celik, MN Omarova
Element DOO, 2018
102018
MARCINKIEWICZ INTEGRALS ASSOCIATED WITH SCHR ODINGER OPERATOR ON GENERALIZED MORREY SPACES
A Akbulut, O Kuzu
J. Math. Inequal. 8 (4), 791-801, 2014
102014
On the spectrum of the difference equations of second order
A Akbulut, A Murat, B Elgiz
Publ. Math. Debrecen, 253-263, 2005
102005
Some embedding theorems on the Nikolskii-Morrey type spaces
A Akbulut, A Eroglu, AM Najafov
Advances in Analysis 1 (1), 18-26, 2016
92016
Rough fractional multilinear integral operators on generalized weighted morrey spaces
A Akbulut, VH Hamzayev, ZV Safarov
Azerbaijan Mathematical Society, 2016
92016
Multilinear commutators of parabolic Calderón–Zygmund operators on generalized weighted variable parabolic Morrey spaces
AA Ahmadli, A Akbulut, FA Isayev, A Serbetci
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 41 (4), 3-16, 2021
82021
Anisotropic fractional maximal commutators with BMO functions on anisotropic Morrey-type spaces
A Akbulut, VI Burenkov, VS Guliyev
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 40 (4), 13-32, 2020
82020
Commutator of fractional integral with Lipschitz functions associated with Schrödinger operator on local generalized Morrey spaces
VS Guliyev, A Akbulut
Boundary Value Problems 2018, 1-14, 2018
82018
Boundedness of rough fractional multilinear integral operators on generalized Morrey spaces
A Akbulut, VH Hamzayev, ZV Safarov
Journal of Inequalities and Applications 2015, 1-12, 2015
82015
The system can't perform the operation now. Try again later.
Articles 1–20